# SDR MWEA99372

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 39202724
- Condition: Loose
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PULLEY BRACKET UPPER FORWARD MOUNT BOLT IS NOT TIGHT AND HAS A GAP BETWEEN PULLEY BRACKET AND RIB.  MTC REMOVED AND REPLACED UPPER FORWARD MOUNT BOLT ON NR 3 SLAT.
